Dr. Bateman answers IOM questions from the community: Part 1
Clark Ellis brings us Part 1 of an interview with Dr. Lucinda Bateman, where she answered questions posed by the patient community ...
Discuss the article on the Forums.

Rose hip

Discussion in 'Sleep' started by zzz0r, Jun 12, 2014.

  1. zzz0r

    zzz0r Senior Member

    Messages:
    152
    Likes:
    22
    I have tried vitamin c with rose hip and it caused wiring at night and I could not sleep. I have also been supplementing with ester-c vitamin c and I had not trouble with my sleep. So I assume rose hip is doing that? Does anyone knows why?
     
  2. zzz0r

    zzz0r Senior Member

    Messages:
    152
    Likes:
    22
    At the end of the day the actual problem is vitamin c. however it seems that I have no problem with ester-c form but I do get problems with other vitamin c forms such as rose hips and plain vitamin c. I wonder if that is caused due to calcium depletion due to high dosage vitamin c. (ester-c comes together with calcium)
     

See more popular forum discussions.

Share This Page